Key result
Nitroglycerine induced an acute myocardial infarction in a 52-year-old man with a myocardial bridge overlying the left anterior descending artery.
Case Report (n=1)
This case highlights the risk of nitroglycerine-induced acute myocardial infarction in patients with myocardial bridging.
Supports caution with nitroglycerin in myocardial bridge; hypothesis-generating and requires prospective confirmation.
Muscle overlying an intramyocardial segment of a coronary artery is termed a myocardial bridge. The intramyocardial segment, the tunneled artery, is compressed during systole. The condition is generally benign but may occasionally cause myocardial ischemia, infarction, arrhythmia, or sudden cardiac death. We present a case regarding a 52-year-old man with exercise-induced angina who was diagnosed with a myocardial bridge overlying the left anterior descending artery. He was initially treated with beta-blockers and later received coronary bypass graft surgery.
No takes yet. Share an insight, caveat, or question.
Rujic et al. (2014) conducted a case report in Myocardial bridging (n=1). Nitroglycerine was evaluated on Acute myocardial infarction. Nitroglycerine induced an acute myocardial infarction in a 52-year-old man with a myocardial bridge overlying the left anterior descending artery.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: